Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Reduction of the pseudoinverse of a Hermitian persymmetric matrix

Author: Marvin J. Goldstein
Journal: Math. Comp. 28 (1974), 715-717
MSC: Primary 65F20
MathSciNet review: 0371047
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: When the pseudoinverse of a Hermitian persymmetric matrix is computed, both computer time and storage can be reduced by taking advantage of the special structure of the matrix.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F20

Retrieve articles in all journals with MSC: 65F20

Additional Information

Keywords: Persymmetric, Hermitian, centrosymmetric, skew-centrosymmetric, pseudoinverse, Toeplitz
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society